Pelvic cramps

Hi all,

It’s been a while since I have posted myself.
But I need your thoughts.

A week ago I had a bleed, not much happened only once. Contacted the GP and they were not overly worried. Also had a call with the gynae consultant who again wasn’t worried and suggested it was because the blood vessels were delicate.

Well a week later, I have had one bout of diarrhea and vomiting, passed a little blood and now have bad pelvic and thigh pain.
Almost like period cramps. (Which I no longer have)

16 months out of treatment and also on HRT patches. I have had no really worrying issues until now. The only thing that’s changed is that I have been really lazy for the last 3 weeks and not gone to the gym !

Any one experienced this?

Thank all

Hi @xxHHxx,

Sorry you are going through this.

I have had a vaginal bleeding and I went to the gynae clinic the other week and I was referred for a MRI scan, which I had on Saturday morning and I get the results on Wednesday and I am terrified.

If I was you, I would have a word with your gynae nurse(s) and see what they say. I hope it isn’t anything but it is best to try and get some answers. I don’t wish to frighten you but I understand why you are worried.

Please let us know how you get on.

Sending you love and good vibes,

Lisa xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx

Hi xxHHxx

I had a vaginal bleed 2-3 years ago. I called my specialist nurse who got me an urgent appointment with the oncology consultant who did an internal examination - nothing abnormal was found. At the time I’d recently had an MRI which was clear. I was advised that the bleeding was due to neo blood vessels which had formed as a result of my radiotherapy treatment; these vessels are fragile and bleed easily. I was also advised to use vaginal moisturiser (Sylk) regularly which I did until fairly recently; I now use topical oestrogen and don’t seem to need the moisturiser anymore.

As Lisa suggests if you’re still worried you could call your nurse.

x

1 Like

I’m having exactly the same symptoms right now after all treatment in April. I’m bricking it. Not having much luck from contacting my oncology team who believe it’s just late effects of radiotherapy.
But I’m due a scan mid October .
Really scared x

Hi xxHHxx

I hope you’re doing OK?

As well as my episode of vaginal bleeding (see above) I’ve had several/many episodes of rectal/bowel bleeding which started not long after I completed treatment in 2017. My rectal/bowel bleeding has always been associated with a bowel motion; it comes and goes and I’ve never figured out if it’s triggered by something. The amount of blood varies and only last week it was much more than usual (I also had a bit of a diarrhoea as well) which put me me into a spin but I’ve been OK since so I’ve calmed down - for now.

Quite early on I had a sigmoidoscopy and was diagnosed with anal fissures and radiation proctitis. I’ve a had a few MRIs and last year I had a CT-scan - all clear. Because I’m in my 60s I qualify for NHS bowel screening - surprise surprise my sample flags up positive for blood; I had a colonoscopy a few months back which was clear.

I’m pretty strict with my diet so as keep my bowels in as good working order as they can be and so far that approach seems to working fairly well for me.

x

I too am bleeding near on 3 days on and 3 days off. This has been happening since August. I’m totally fed up with bleeding. I feel light a slaughtered pig! I’ve had a hysteroscology and nothing was found so my gyneoncologist thinks my hormones are all over the place. He has decided I should only be on the combination contraceptive pill and no hrt as 'women under 50 don’t normally go on hrt until then. I told him that this isn’t what I’ve read by all the menopause specialists and would it have the same health benefits? He told me I should trust him. But I don’t as I was on a ridiculous small amount of hormones for 9 months after treatment and ached all over, couldn’t think, tired, moody and my brain was a total fuzz. I’ve again asked for a consultation with the private menopause specialist in London. I have an appointment with her next Friday so I’m holding off the pill change until then. Yes I’m worried but I keep getting told by my gyne that all my scans were clear in March and nothing was seen in September.